# SDR QXEA2011121501352

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TRACK NR24 UNDERFLOOR SUPPORT STRUCTURE HAS AREAS OF CORROSION.  REMOVED CORROSION IAW 51-21-00-00-02.  MAX MATERIAL LOSS TO BE .001".  CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-06-910-801.
